# SDR ASOA201101844

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 21,602 hours, 14,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BOARDING DOOR EXIT LIGHT COVER MISSING.  SECURED MAIN BOARDING DOOR LIGHT COVER IAW AMM 33-45-01.
